# SDR DALA2021110406802

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 THIS NRC WAS ISSUED INSTEAD OF NRC:00240 DUE TO WRONG DESCRIPTION, INITIAL INSPECTION: CORROSION ON PREVIOUS REPAIR FLOOR STRINGER LBL 7.55 BTW STA 1460 TO 1480 AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00544; PREVIOUS REPAIR AT FLOOR STRINGER LBL 7.55 BTW STA 1460 TO 1480 AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2003278)
